Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018, Article ID 3018758, 15 pages
https://doi.org/10.1155/2018/3018758
Research Article

Traffic Intensity Estimation in Finite Markovian Queueing Systems

1Departamento de Estatística, Universidade Federal de Minas Gerais, 31270-901 Belo Horizonte, MG, Brazil
2Pró-Reitoria de Planejamento e Desenvolvimento, Universidade Federal do Pará, 66075-110 Belém, PA, Brazil
3Departamento de Ciência da Computação, Universidade Estadual de Montes Claros, 39401-089 Montes Claros, MG, Brazil
4Department of Industrial Engineering & Innovation Sciences, Eindhoven University of Technology, 5600 MB Eindhoven, Netherlands

Correspondence should be addressed to Frederico R. B. Cruz; rb.gmfu.tse@zurcf

Received 5 January 2018; Revised 10 April 2018; Accepted 16 May 2018; Published 26 June 2018

Academic Editor: Jason Gu

Copyright © 2018 Frederico R. B. Cruz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Frederico R. B. Cruz, Márcio A. C. Almeida, Marcos F. S. V. D’Angelo, and Tom van Woensel, “Traffic Intensity Estimation in Finite Markovian Queueing Systems,” Mathematical Problems in Engineering, vol. 2018, Article ID 3018758, 15 pages, 2018. https://doi.org/10.1155/2018/3018758.